RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rifà, Josep

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 2

Number of views:
This page:47
Abstract pages:625
Full texts:141
References:64
E-mail:

http://www.mathnet.ru/eng/person34520
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/148270

Publications in Math-Net.Ru
2019
1. J. Borges, J. Rifà, V. A. Zinoviev, “On completely regular codes”, Probl. Peredachi Inf., 55:1 (2019),  3–50  mathnet  elib; Problems Inform. Transmission, 55:1 (2019), 1–45  isi  scopus
2007
2. V. A. Zinov'ev, J. Rifà, “On New Completely Regular $q$-ary Codes”, Probl. Peredachi Inf., 43:2 (2007),  34–51  mathnet  mathscinet; Problems Inform. Transmission, 43:2 (2007), 97–112  isi  scopus

2019
3. J. Borges, J. Rifà, V. A. Zinoviev, “Erratum to: “On completely regular codes” [Problemy Peredachi Informatsii 55, no. 1, 3–50 (2019)]”, Probl. Peredachi Inf., 55:3 (2019),  109  mathnet  elib; Problems Inform. Transmission, 55:3 (2019), 298  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020